# SDR MASA2014120612782

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 30,602 hours, 21,018 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Activation
- Location: Elevators
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELEVATOR SPLIT CAUTTION MESSAGE CLIMB AT 7K FT.  PERFORMED FIM TASK 27-31-00.  NO DEFECTS NOTED, TEST FLIGHT, NO DEFECTS NOTED.
